# SDR CA951127204

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Stuck
- Location: Main Gear
- Part time: 7,961 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN)PILOT SELECTED GEAR DOWN AND RECEIVED NO INDICATION FROM THE LEFT MAIN GEAR. PILOT RAN THE RED PAGES AND EVENTUALLY MADE A SUCCESSFUL LANDING. MAINTENANCE FOUND THE MICRO-SWITCH WAS STUCK. SUSPECT POSSIBLE ICE AS THE AIRCRAFT HAD BEEN CLEANED RECENTLY.
